Google scholar arxiv informatics ads IJAIS publications are indexed with Google Scholar, NASA ADS, Informatics et. al.

Call for Paper

-

April Edition 2021

International Journal of Applied Information Systems solicits high quality original research papers for the April 2021 Edition of the journal. The last date of research paper submission is March 15, 2021.

Certain Family of Univalent Functions Associated With Subordination

J. C. Jain, S. M. Khairnar Published in Artificial Intelligence

IJAIS Proceedings on International Conference and Workshop on Communication, Computing and Virtualization
Year of Publication: 2015
© 2015 by IJAIS Journal
Download full text
  1. J.c.jain and S.m.khairnar. Article: Certain Family of Univalent Functions Associated With Subordination. IJAIS Proceedings on International Conference and Workshop on Communication, Computing and Virtualization ICWCCV 2015(1):18-22, September 2015. BibTeX

    @article{key:article,
    	author = "J.c.jain and S.m.khairnar",
    	title = "Article: Certain Family of Univalent Functions Associated With Subordination",
    	journal = "IJAIS Proceedings on International Conference and Workshop on Communication, Computing and Virtualization",
    	year = 2015,
    	volume = "ICWCCV 2015",
    	number = 1,
    	pages = "18-22",
    	month = "September",
    	note = "Published by Foundation of Computer Science, New York, USA"
    }
    

Abstract

The main aim of this paper is to introduce a new class H(?,,?,?,A,B) of univalent and analytic function p(z)=z+?_(n=2)^???a_n z^n ? and obtained the results of coefficient estimates, growth and distortion theorem, radii of close to convexity, starlikeness and convexity, clousure theorem, weighted mean ,arithmetic mean, linear combination for the class, applications of fractional calculus and its certain properties for the class.

Reference

  1. Murugusundaramoorthy G. Rosy T. and Muthunagai K. (2007),Carlson-Shaffer operator and their applications to certain subclass of uniformly convex functions, General Mathematics,15(4) (2007), 131-143 .
  2. Asthan W. G. , Mustafa H. D and Mouajeeb E. K. (2013), Subclass Of multivalent functions defined by Hadamard product involving a linear operator, Int. Journal of Math. Analysis, 7, 24, 1193-1206.
  3. S. M. Khairnar and Meena More (2008), Certain family of analytic and univalent functions with normalized conditions, Acta Mathematica Academiae Paedagogicae Nyiregyh axiensis, 24 , 333-344.
  4. S. M. Khairnar and Meena More, Properties of a class of analytic and univalent functions using ruscheweyh derivative,Int. J. Contemp . Math. Sciences,Vol. 3,2008,967-976.
  5. S. K. Lee and S. B. Joshi, Application of fractional calculus operators to a class of univalent functions with negative coefficients, Kyungpook Math . J. ,39 (1999),133-139.
  6. St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49(1975), 109-115.
  7. K. I. Noor, Some classes of p-valent analytic functions defined by certain integral operator, Appli. Math. Comput. (2003),1-6.
  8. P. G. Jadhav, Certain family of analytic and multivalent functions with normalised conditions, IJMSEA, Vol. V (2013),343-362.
  9. S. M. Khairnar and P. G. Jadhav, Certain family of multivalent functions associated with subordination, Int. J. Of Pure & Engg. Mathematics (IJPEM),Vol. 1, December 2013,1-14.
  10. S. M. Khairnar and Meena More (2009),A subclass of uniformly convex functions associated with certain fractional calculus operator', IAENG International Journal of Applied Mathematics, 39(3), 184-191.

Keywords

Analytic functions, univalent functions, starlike function , convex function, subordination, closed to convex function, Application of fractional calculus.